Nagoya Mathematical Journal

On the Cartan-Norden theorem for affine Kähler immersions

Katsumi Nomizu and Fabio Podestà

Full-text: Open access

Article information

Nagoya Math. J., Volume 121 (1991), 127-135.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C50: Lorentz manifolds, manifolds with indefinite metrics 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]


Nomizu, Katsumi; Podestà, Fabio. On the Cartan-Norden theorem for affine Kähler immersions. Nagoya Math. J. 121 (1991), 127--135.

Export citation


  • [K-N] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol II, John Wiley, New York (1969).
  • [N-Pi] K. Nomizu and P. PinkaU,On the geometry of affine immersions Math. Z., 195 (1987), 165-178.
  • [N-Pi-Po] K. Nomizu, U. Pinkall and F. Podesta, On the geometry of affine Kahler immersions, Nagoya Math. J., 120 (1990), 205-222.
  • [N-S] K. Nomizu and B. Smyth, Differential geometry for complex hypersurfaces, II J. Math. Soc. Japan, 20 (1968), 498-521.
  • [S] B. Smyth, Differential geometry of complex hypersurfaces, Ann. of Math., (1967), 246-266.
  • [Y] K. Yano, Differential Geometry on Complex and Almost Complex Spaces, Pergamon Press, Oxford (1965). Katsumi Nomizu Department of Mathematics Brown University Providence, RI02912 U.S.A. Fabio Podesta c/o Scoula Normale Superiore Piazza Cavalieri 7 1-56100 Pisa Italy